# SDR SWAA2019061133471

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,274 hours, 35,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE CAME OFF DOOR WHEN OPENING AT GATE, SLIDE WAS NOT ARMED AND DID NOT DEPLOY.    REPOSITIONED SLIDE PER MT.
